... (fewer puffs) and neuropathy pain improved, very consistant effect. I stopped spiriva for 5 days, big improvement except a short-term 'burst' of pain when I used flovent. Have also developed significant stomach pain that appears to be tied to Spiriva. Any ideas?
It seems as if you are having Flovent problems due to the cortisteroids in the medication. You really need to talk to your doctor. You also might be having drug to drug interaction of another kind from medication that you take with these drugs.. It's awful when you are in pain, and the meds just start adding up, and up, and pretty soon you are taking meds because of the side effects of other medications. Do check with your doctor. That is the only way that you will get to the bottom of this. good luck!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2009 • 2 answers
Posted 20 Jun 2013 • 1 answer
Peripheral Neuropathy - What does recent research say about ideopathic sensory neuropathy? The only?
Posted 5 Oct 2013 • 4 answers
Peripheral Neuropathy - Just reached daily dose of 3000 mg Gabapentin for pelvic floor neural damage
Posted 26 Mar 2014 • 2 answers
Posted 27 Mar 2016 • 0 answers